# SDR SWAA091185

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 39,959 hours, 32,537 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND NOSE WHEEL WELL CEILING SKIN CRACKED AT LBL 7.5 AROUND SNUBBER ATTACH NUT PLATES.  REPAIRED SKIN PER ACO.
